# SDR DALA2023032302263

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9551, INITIAL INSPECTION: CRACK ON UPPER BEAM NO. 1 STA Y=157 AND STA Y=194 AT PASSENGER DOOR (L1). CORRECTIVE ACTION: UPPER BEAM NO. 1 STA Y=157 AND STA Y=194 AT PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP 2682859)
